# SDR 2008UALA04198

- Difficulty date: August 9, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 37,780 hours, 14,484 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - CREASE LT SIDE OF FUSELAGE FR 26 BETWEEN STRINGERS 39L & 38L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR.
